# SDR DALA14004250130

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 80,495 hours, 34,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS FIRST 6 ROW ON RT SIDE ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  SYSTEM OPS ARE NORMAL.
